# SDR 95ZZZM506

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 1523042109
- Condition: Cracked
- Location: Lt Mlg Act
- Part time: 21,943 hours
- Component: 1504964
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ROUTINE MAINTENANCE, MECHANIC FOUND LEFT MLG RETRACT ACTUATOR PIN CRACKED AT AFT HOUSING.  MLG PIN WAS REMOVED AND REPLACED IAW 32-11-27.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
